Nilpotency of q-skew derivations

Tsiu Kwen Lee, Cheng-Kai Liu

研究成果: Article

2 引文 (Scopus)

摘要

Let R be a prime algebra of characteristic not 2, and let d be a q -skew s-derivation of R. We show that if d 2 n = 0 and q n ? -1, then d 2 n -1 = 0.

原文English
頁(從 - 到)661-669
頁數9
期刊Communications in Algebra
34
發行號2
DOIs
出版狀態Published - 2006 一月 1

指紋

Skew Derivation
Nilpotency
Skew
Algebra

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

引用此文

Lee, Tsiu Kwen ; Liu, Cheng-Kai. / Nilpotency of q-skew derivations. 於: Communications in Algebra. 2006 ; 卷 34, 編號 2. 頁 661-669.
@article{892c3ad00abf4f26bf1a811aa59df97a,
title = "Nilpotency of q-skew derivations",
abstract = "Let R be a prime algebra of characteristic not 2, and let d be a q -skew s-derivation of R. We show that if d 2 n = 0 and q n ? -1, then d 2 n -1 = 0.",
author = "Lee, {Tsiu Kwen} and Cheng-Kai Liu",
year = "2006",
month = "1",
day = "1",
doi = "10.1080/00927870500387929",
language = "English",
volume = "34",
pages = "661--669",
journal = "Communications in Algebra",
issn = "0092-7872",
publisher = "Taylor and Francis Ltd.",
number = "2",

}

Nilpotency of q-skew derivations. / Lee, Tsiu Kwen; Liu, Cheng-Kai.

於: Communications in Algebra, 卷 34, 編號 2, 01.01.2006, p. 661-669.

研究成果: Article

TY - JOUR

T1 - Nilpotency of q-skew derivations

AU - Lee, Tsiu Kwen

AU - Liu, Cheng-Kai

PY - 2006/1/1

Y1 - 2006/1/1

N2 - Let R be a prime algebra of characteristic not 2, and let d be a q -skew s-derivation of R. We show that if d 2 n = 0 and q n ? -1, then d 2 n -1 = 0.

AB - Let R be a prime algebra of characteristic not 2, and let d be a q -skew s-derivation of R. We show that if d 2 n = 0 and q n ? -1, then d 2 n -1 = 0.

UR - http://www.scopus.com/inward/record.url?scp=33644675617&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33644675617&partnerID=8YFLogxK

U2 - 10.1080/00927870500387929

DO - 10.1080/00927870500387929

M3 - Article

AN - SCOPUS:33644675617

VL - 34

SP - 661

EP - 669

JO - Communications in Algebra

JF - Communications in Algebra

SN - 0092-7872

IS - 2

ER -